MathSciNet Relay Station
MathSciNet bibliographic data
MR672198 (84h:58057) 58F05 (35Q99 58F35 76C05)
Olver, Peter J. A nonlinear Hamiltonian structure for the Euler equations. J. Math. Anal. Appl. 89 (1982), no. 1, 233–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement